MathSciNet Relay Station
MathSciNet bibliographic data
MR271724 46.38
Il′in, V. P. Conditions of validity of inequalities between $L\sb{p}$-norms of partial derivatives of functions of several variables. 1968 Trudy Mat. Inst. Steklov. 96 (1968), 205–242 (Russian); translated in Proc. Steklov Inst. Math., No. 96 (1968): Automat. Programming, Numer. Methods and Functional Anal. pp. 259–305 Amer. Math. Soc., Providence, R.I.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement